# SDR 3S4A2016FA0000106

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: General aviation
- Aircraft: N824SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1523
- Aircraft time: 1,863 hours, 1,628 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 6031C000001
- Part serial: 1967
- Condition: Unresponsive
- Location: Zone 400
- Part time: 1,871 hours, 1,635 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CRUISING AT FL 260, THE ACS LOW INFLOW CAS MESSAGE APPEARED AND THE CABIN ALTITUDE CORRESPONDINGLY BEGAN TO RISE.  WE REFERENCED THE QRH AND ALERTED ATC THAT WE NEEDED LOWER. THEY INITIALLY GAVE US FL 240, AND AFTER A LITTLE PRODDING GAVE US 17000.  BY THIS TIME THE CABIN WAS INCREASING THROUGH 10,000' WITH THE CORRESPONDING CAS AND AURAL ALERTS.  WE DONNED OUR OXYGEN MASKS, DECLARED AN EMERGENCY AND WERE CLEARED DOWN TO 10,000.  THEN INSTRUCTED OUR PASSENGERS TO PUT ON THEIR OXYGEN MASKS.  THE CABIN ALTITUDE MAXED OUT AROUND 12,300'.  AFTER LEVELING AT 9000' WE WERE ABLE TO RESET THE SYS WITH THE QRH BUT COORDINATED WITH ATC TO DIVERT.  ON VECTORS TO DIRVERTED DESTINATION, WE RECEIVED AN ECS FAULT CAS MESSAGE.  AT THAT TIME WE ELECTED TO DIVERT TO ANOTHER DESTINATION.  THE FLIGHT WAS UNEVENTFUL FROM THAT POINT FORWARD.
